# SDR TWAA0003722

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200 - 218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FLOOR WEB AT STA 200 TO 218, BL 0 AND LBL 56, HAD CORROSION ON TOP SIDE OF WEB.  REPLACED FLOOR MEMBRANE FROM LBL 20 TO BL 0 WITH RIVETS PER SRM 51-30-2.  REMOVED CORROSION FROM LBL 20 TO LBL 56 PER SPM 6-80-1 AND SRM 51-1--3 FROM STA 200 TO 218.
